# SDR UPS06448689

- Difficulty date: October 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING REAR SPAR UPPER CHORD HORIZONTAL FLANGE FOUND 1EA FASTENER CRACKED AT WS 410 APPROX 0.030" RUNNING AFT.  RIGHT WING REAR SPAR UPPER CHORD HORIZONTAL FLANGE AT WS 410 APPROX AREA CRACKED HOLE A REPAIRED AS PER HX RS R57-22-35684 ITEM D AND UPS EO B747-5710-25565.
